iHerb.com - Customer Questions & Answers
Your preference has been updated for this session. To permanently change your account setting, go to My Account
As a reminder, you can update you preferred country or language anytime in My Account
checkoutarrow
US
iHerb Customer
Feb 21, 2020
Does this supplement cause flushing?
iHerb Customer
Jul 28, 2020
Best Answer
Niacin at a dose above 50 mg can cause a "niacin flush" with flushing of the face, arms and chest (sometimes with slight swelling of the skin) and a burning, stinging and / or itchy feeling and sometimes a headache. These symptoms usually last from 30 minutes to an hour. This reaction can be violent, but it is harmless and transient. There is no question of an allergic reaction. This flush can be reduced by gradually increasing the dose and combining niacin with a vitamin B complex and vitamin C. The niacin flush is also counteracted with quercetin, luteolin or apple pectin.
1
0
Report Abuse
iHerb Customer
Feb 23, 2020
No it does not.
0
0
Report Abuse
iHerb Customer
Feb 23, 2020
I'm not entirely sure what you mean by flushing, but if you're asking whether or not the B-Complex #12 causes either urination or loose bowels, it has never done so for me. It does, however, turn my urine bright yellow.
0
0
Report Abuse